Research Repository

Some new Hermite-Hadamard's type fractional integral inequalities

Dragomir, Sever S ORCID: 0000-0003-2902-6805, Bhatti, MI, Iqbal, Muhammad J. and Muddassar, M (2015) Some new Hermite-Hadamard's type fractional integral inequalities. Journal of Computational Analysis and Applications, 18 (4). 655 - 661. ISSN 1521-1398

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Hadamard's inequality; convex function; absolute values; special mean; numerical integration
Subjects: FOR Classification > 0102 Applied Mathematics
FOR Classification > 0802 Computation Theory and Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 11 Oct 2016 05:06
Last Modified: 03 Oct 2019 04:39
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar